Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The finite antichain property in Coxeter groups
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2007 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 45, no 1, 61-69 p.Article in journal (Refereed) Published
Abstract [en]

We prove that the weak order on an infinite Coxeter group contains infinite antichains if and only if the group is not affine.

Place, publisher, year, edition, pages
2007. Vol. 45, no 1, 61-69 p.
Identifiers
URN: urn:nbn:se:kth:diva-16600DOI: 10.1007/s11512-006-0028-3ISI: 000246171400005Scopus ID: 2-s2.0-38149070278OAI: oai:DiVA.org:kth-16600DiVA: diva2:334642
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hultman, Axel
By organisation
Mathematics (Div.)
In the same journal
Arkiv för matematik

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf